# SDR BUFA9503

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45926
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5751184504
- Condition: Cracked
- Location: Ws 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING B-CHECK WORK CARD NR 605001, FOUND RT FLAP HORN O/B STA 219 CRACKED APPROXIMATELY 5 INCHES VERTICALLY.  TYPICAL CRACK FWD OF AFT ATTACHMENT AT 1, PG 11 OF S/B 27-249.  FLAP REMOVED AND FITTING REPLACED IAW SRM 51-3-0 AND 51-1-21.  FLAP REINSTALLED IAW MM 27-51-2.  ACFT RETURNED TO SERVICE.  (W)
